# SDR 95ZZZX6836

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: IBM Corporation Flight Operations, repair station CW1R075K
- Aircraft: N780P
- Make and model: Skrsky S76B
- Aircraft serial: 760359
- Engine: Pwa PT6B36
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane Ring
- Part number: 3036551
- Condition: Cracked
- Location: Compressor Turb
- Part time: 2,024 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS IN COMPRESSOR TURBINE VANE RING WHICH CAUSE INACCURATE POWER ASSURANCE READINGS.
